# SDR SWAA100254

- Difficulty date: January 18, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N323SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23344
- Aircraft time: 73,313 hours, 66,233 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Window Frame
- Part number: 6520725
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LT OVERWING EMERGENCY EXIT WINDOW FRAME CORRODED.  REPAIRED FRAME PER SRM.
